# SDR RU3A20140715025

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- Aircraft time: 7,864 hours, 3,724 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG & NOXIOUS ODOR NOT BELIEVED TO BE ELEC IN NATURE OCCURRED DURING DESCENT.  IT WAS INTERMITTENT, LASTING FOR 15 MIN, STOPPING, THEN RETURNING.
